Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 181, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 3, 2012, 9:44 PM CDT for Giles County, Lawrence County, Tennessee. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2012, 9:44 PM CDT (02:44 UTC)
- Expired
- Jun 3, 2012, 10:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Giles County, TN, Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 9:56 PM CDT | TSTM WND DMG | 5 S Lawrenceburg, TN | POWER LINES DOWN ON RABBIT TRAIL ROAD NEAR LEOMA...POSSIBLY CAUSED BY FALLING TREE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 7:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1811 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948 WUUS54 KOHX 040244 SVROHX TNC055-099-040315- /O.NEW.KOHX.SV.W.0181.120604T0244Z-120604T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 944 PM CDT SUN JUN 3 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN GILES COUNTY IN MIDDLE TENNESSEE... SOUTHEASTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE... * UNTIL 1015 PM CDT * AT 941 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR LORETTO...MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PULASKI AND LAWRENCEBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM MONDAY MORNING FOR CENTRAL TENNESSEE. && LAT...LON 3500 8741 3529 8743 3529 8695 3499 8693 TIME...MOT...LOC 0244Z 268DEG 23KT 3506 8730 $$ TB12
2 follow-up statements
971 WWUS54 KOHX 040254 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 954 PM CDT SUN JUN 3 2012 TNC055-099-040315- /O.CON.KOHX.SV.W.0181.000000T0000Z-120604T0315Z/ GILES TN-LAWRENCE TN- 954 PM CDT SUN JUN 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LAWRENCE AND SOUTHWESTERN GILES COUNTIES UNTIL 1015 PM CDT... AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHEAST OF LEXINGTON...OR 14 MILES SOUTH OF LAWRENCEBURG...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... PULASKI AND MINOR HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3500 8741 3529 8743 3529 8695 3499 8693 TIME...MOT...LOC 0253Z 268DEG 23KT 3506 8723 $$ TB12
613 WWUS54 KOHX 040259 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 959 PM CDT SUN JUN 3 2012 TNC055-099-040315- /O.CON.KOHX.SV.W.0181.000000T0000Z-120604T0315Z/ GILES TN-LAWRENCE TN- 959 PM CDT SUN JUN 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LAWRENCE AND SOUTHWESTERN GILES COUNTIES UNTIL 1015 PM CDT... AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHEAST OF LEXINGTON...OR 13 MILES SOUTHWEST OF PULASKI...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... PULASKI AND MINOR HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3500 8741 3529 8743 3529 8695 3499 8693 TIME...MOT...LOC 0259Z 268DEG 23KT 3506 8718 $$ TB12
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 8:46 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 3, 8:46 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 846 PM CDT SUN JUN 3 2012 .MESOSCALE UPDATE... 01Z LAPS CONTINUING THE TREND OF SHOWING THE BEST SFC BASED INSTABILITY ACROSS LEWIS AND MAURY COUNTIES...WITH A SFC BOUNDARY JUST N OF THIS AREA ACROSS HICKMAN INTO WILLIAMSON COUNTIES... WHERE CURRENT RADAR SHOWING SHWRS/TSTMS FORMING ALONG AND JUST S OF. BEST OVERALL CAPE CONTINUES IN THIS AREA. CURRENT WRF MODEL ALSO SHOWING THE POTENTIAL FOR SHWRS/TSTMS CONTINUING ACROSS AREAS MAINLY ALONG AND S OF I-40 AND W OF I-65 FOR THE NEXT FEW HOURS. && .PREV DISCUSSION.../ISSUED 758 PM CDT SUN JUN 3 2012/ MESOSCALE UPDATE... 00Z LAPS SFC BASED INDICES SHOWING LI'S RANGING FROM -5 TO -8...CAPES AROUND 2800 J/KG ACROSS LEWIS AND MAURY COUNTIES...AND 0-3KM MOST UNSTABLE CAPE VALUES AROUND 3000 J/KG IN THE LEWIS AND MAURY COUNTY AREAS ALSO. THUS...AREAS S OF I-40 AND W OF I-65 CONTINUE TO BE THE MOST PRIME FOR SVR TSTM POTENTIAL. 00Z KOHX SOUNDING SHOWING A MORE CAPPED AND LESS UNSTABLE ATM OVER THE AREA NEAR THE NWS NASHVILLE OFFICE IN WRN WILSON COUNTY AND BELIEVE THAT THIS WILL BE THE CASE FOR LOCATIONS ALONG AND E OF THIS AREA. PREV DISCUSSION.../ISSUED 736 PM CDT SUN JUN 3 2012/ UPDATE... HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT THE ISSUANCE OF TOR WATCH NUMBER 348 UNTIL 08Z. AIRMASS S OF I-40 AND W OF I-65 CONTINUES TO BE UNSTABLE AND THE MOST CONDUCIVE FOR STRONG TO SVR TSTM DEVELOPMENT. PREV DISCUSSION.../ISSUED 655 PM CDT SUN JUN 3 2012/ UPDATE... WILL BE UPDATING THE SUITE OF FORECAST PRODUCTS AT THE TOP OF THE HOUR TO INCREASE SLIGHTLY POPS ACROSS SW PORTIONS OF THE MID STATE PER SCT SHWRS/TSTMS MOVING INTO THIS REGION. OTHERWISE... WILL GO CLOSE TO CURRENT FORECAST REASONING. PREV DISCUSSION.../ISSUED 610 PM CDT SUN JUN 3 2012/ UPDATE...FOR AVIATION. AVIATION... 00Z TAFS...MAIN PROBLEM IS TIMING TSRA CELLS AND CLUSTERS THAT WILL CROSS THE AREA AS WAVES MOVE ESE ALONG A STALLED FRONTAL ZONE. IT APPEARS THAT TSRA OVER AR WILL DEVELOP INTO AN MCS WHICH WILL COME INTO MID TN LATE TONIGHT...SO WILL KEEP TEMPO FOR TSRA AT KCKV AND KBNA FROM 07Z- 13Z. ACTIVITY IS LESS LIKELY TO REACH KCSV...SO JUST VCTS THERE. MORE TSRA FOR MONDAY...BUT TIMING AND COVERAGE DIFFICULT TO KNOW AT THIS TIME...JUST BROAD BRUSHING VCTS ALL SITES AFTER 18Z. 13 PREV DISCUSSION... /ISSUED 238 PM CDT SUN JUN 3 2012/ DISCUSSION...AREA OF CONVECTION IS NOW OCCURRING OVER THE TENNESSEE VALLEY, WITH MIDDLE TENNESSEE SO FAR SPARED OF ANY ACTIVE WX. CONVECTIVE WATCH COVERS MOST OF NORTH ALABAMA, WHERE DEW POINTS ARE SEVERAL DEGREES HIGHER AND INSTABILITY THEREFORE GREATER. LATEST SPC CONVECTIVE OUTLOOKS PLACE AREAS TO THE SOUTHWEST OF NASHVILLE UNDER A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND TONIGHT, AND NEARLY ALL OF MIDDLE TENNESSEE UNDER A SLIGHT RISK TOMORROW. MODELS CONTINUE TO BRING WHAT AMOUNTS TO AN MCS SOUTHEASTWARD INTO MIDDLE TENNESSEE OVERNIGHT AND TOMORROW MORNING AS A SHORTWAVE DEVELOPS IN THE NORTHWEST FLOW ALOFT. GIVEN THE CONSISTENCY IN MODEL FORECASTS, AM GOING LIKELY MOST AREAS TONIGHT AND TOMORROW, WITH A MENTION OF SEVERE STORMS COINCIDENT WITH THE LATEST SPC SLIGHT RISK AREAS. MODEL SOUNDINGS INDICATE SIGNIFICANT MOISTURE ADVECTION OCCURRING OVER THE NEXT SEVERAL HOURS, WITH GOOD INSTABILITY ABOVE 925 MB BY 06Z TONIGHT. DRY LAYER FORMING IN THE MID-LEVELS WILL ENHANCE OUR SEVERE POTENTIAL. EXPECT THE ATMOSPHERE TO DRY OUR AFTER MONDAY EVENING AS THE UPPER TROUGH MOVES EAST OF THE REGION AND A RIDGE TO OUR WEST HELPS CREATE A HIGHLY AMPLIFIED PATTERN ALOFT. TEMPERATURES WILL REMAIN AT OR SLIGHTLY ABOVE NORMAL THROUGH THE REMAINDER OF THE 7-DAY FORECAST PERIOD, WITH DRY WEATHER EXPECTED FROM TUESDAY THROUGH THE UPCOMING WEEKEND. ROSE && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 3, 5:01 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 501 AM CDT SUN JUN 3 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-041015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 501 AM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHWEST MIDDLE TENNESSEE THIS AFTERNOON AND EVENING. MORE WIDESPREAD SHOWERS AND SOME STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED LATE TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS LATE SUNDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MONDAY ACROSS ALL OF MIDDLE TENNESSEE. A COLD FRONT WILL MOVE SLOWLY SOUTHWARD ACROSS THE REGION ON MONDAY AND MONDAY NIGHT...BRINGING SCATTERED TO NUMEROUS SHOWERS AND SOME STRONG TO SEVERE THUNDERSTORMS THROUGHOUT MIDDLE TENNESSEE. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...WITH A LESSER THREAT OF LARGE HAIL. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED SUNDAY NIGHT AND MONDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
In the hours before
Local storm report, Jun 3, 9:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
903 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL LINDEN 35.61N 87.84W
06/03/2012 E1.00 INCH PERRY TN LAW ENFORCEMENT
&&
31Local storm report, Jun 3, 9:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
905 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM DENSE FOG LINDEN 35.61N 87.84W
06/03/2012 PERRY TN LAW ENFORCEMENT
ON U.S. 412 JUST EAST OF LINDEN A FEW TREES WERE REPORTED
DOWN.
&&
31Local storm report, Jun 3, 9:06 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
906 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG LINDEN 35.61N 87.84W
06/03/2012 PERRY TN LAW ENFORCEMENT
ON U.S. 412 JUST EAST OF LINDEN A FEW TREES WERE REPORTED
DOWN.
&&
31Local storm report, Jun 3, 9:07 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
907 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 5 N CLIFTON 35.45N 87.99W
06/03/2012 M1.50 INCH PERRY TN PUBLIC
REPORTED IN WHITE OAK COMMUNITY
0817 PM HAIL 4 E WAYNESBORO 35.32N 87.69W
06/03/2012 M1.00 INCH WAYNE TN EMERGENCY MNGR
HAIL REPORTED ON US HIGHWAY 64 BETWEEN WAYNESBORO AND THE
GILES COUNTY LINE.
0830 PM TSTM WND DMG HOHENWALD 35.55N 87.56W
06/03/2012 LEWIS TN LAW ENFORCEMENT
A FEW TREES WERE DOWNED ON CENTERVILLE HIGHWAY.
0847 PM HAIL LINDEN 35.61N 87.84W
06/03/2012 E1.00 INCH PERRY TN LAW ENFORCEMENT
0847 PM TSTM WND DMG LINDEN 35.61N 87.84W
06/03/2012 PERRY TN LAW ENFORCEMENT
ON U.S. 412 JUST EAST OF LINDEN A FEW TREES WERE REPORTED
DOWN.
&&
31Local storm report, Jun 3, 9:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
936 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL 2 NE LORETTO 35.10N 87.41W
06/03/2012 M0.88 INCH LAWRENCE TN TRAINED SPOTTER
REPORTED BETWEEN LEOMA AND LORETTO
&&
11Local storm report, Jun 3, 9:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
938 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 5 N CLIFTON 35.45N 87.99W
06/03/2012 M1.50 INCH PERRY TN PUBLIC
REPORTED IN WHITE OAK COMMUNITY
0817 PM HAIL 4 E WAYNESBORO 35.32N 87.69W
06/03/2012 M1.00 INCH WAYNE TN EMERGENCY MNGR
HAIL REPORTED ON US HIGHWAY 64 BETWEEN WAYNESBORO AND THE
GILES COUNTY LINE.
0830 PM TSTM WND DMG HOHENWALD 35.55N 87.56W
06/03/2012 LEWIS TN LAW ENFORCEMENT
A FEW TREES WERE DOWNED ON CENTERVILLE HIGHWAY.
0847 PM HAIL LINDEN 35.61N 87.84W
06/03/2012 E1.00 INCH PERRY TN LAW ENFORCEMENT
0847 PM TSTM WND DMG LINDEN 35.61N 87.84W
06/03/2012 PERRY TN LAW ENFORCEMENT
ON U.S. 412 JUST EAST OF LINDEN A FEW TREES WERE REPORTED
DOWN.
0931 PM HAIL 2 NE LORETTO 35.10N 87.41W
06/03/2012 M0.88 INCH LAWRENCE TN TRAINED SPOTTER
REPORTED BETWEEN LEOMA AND LORETTO
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Tornado Warning | OHX | Perry, Wayne | 35 min |
| Jun 3, 7:38 PM CDT | Tornado Warning | OHX | Wayne | 37 min |
| Jun 3, 7:41 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 49 min |
| Jun 3, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry | 38 min |
| Jun 3, 8:12 PM CDT | Tornado Warning | OHX | Wayne | 33 min |
| Jun 3, 8:22 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 38 min |
| Jun 3, 8:25 PM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry | 50 min |
| Jun 3, 8:30 PM CDT | Flash Flood Warning | OHX | Perry, Wayne | 3 hr |
| Jun 3, 8:40 PM CDT | Special Weather Statement | OHX | Maury | 50 min |
| Jun 3, 8:43 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 12 min |
| Jun 3, 9:21 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 24 min |
| Jun 3, 10:13 PM CDT | Special Weather Statement | OHX | Giles | 32 min |
| Jun 3, 10:27 PM CDT | Special Weather Statement | OHX | Wayne | 33 min |
| Jun 3, 10:38 PM CDT | Special Weather Statement | OHX | Lewis, Maury, Perry | 37 min |
| Jun 3, 10:58 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 32 min |
| Jun 3, 11:19 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 41 min |
| Jun 3, 11:58 PM CDT | Special Weather Statement | OHX | Lawrence | 62 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.